MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG80166
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one atlas gold pta dilatation catheter.Upon visual inspection the balloon appeared to have residue throughout.No anomalies noted to the y-body.During functional testing the device guidewire lumen was flushed.The patency of the guidewire lumen was tested using an in-house guidewire, and it was able to be inserted with some slight resistance on the kink near the proximal end.An in-house presto inflation device was used to inflate the device, and water was noted to be leaking from the balloon from the distal tip.In addition, water was leaking from the distal tip of the catheter.Under microscopic examination, a circumferential rupture was noted to the balloon.Then to find the source of the leak from the distal tip, the balloon was cut to reveal the inner gw lumen.It was noted there was a break on the gw lumen on the proximal end of the balloon.The break was the source of the kink initially seen.In addition, the glue bullet was pulled from the outer catheter.No further functional testing was performed.One video was provided and reviewed.The video shows healthcare professional holding the atlas gold balloon.When hcp try to inflate the balloon, the water was noted to be leaking in the distal tip of the balloon.Blood residues were noted throughout the balloon.No other anomalies noted.Therefore, the investigation is confirmed for the reported leak as the water was leaking from the distal tip of the balloon.The investigation is confirmed for the identified break as the break on the gw lumen on the proximal end of the balloon and also the investigation is confirmed for the identified circumferential rupture was noted to the balloon.A definitive root cause for the reported leak and identified circumferential rupture and break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqy; lit).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 62-year-old female patient underwent an angioplasty procedure for central vein stenosis in femoral vein using the atlas gold pta balloon.During the procedure, the balloon allegedly leaked from the tip.The procedure was completed using another balloon.There was no reported patient injury.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24017288
Report Number2020394-2025-02360
Device Sequence Number21075388
Product Code LIT
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830(17)261212(10)93ZH0056
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATG80166
Device Lot Number93ZH0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale